MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER
Catalog Number 03M74-98
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that the scc screen went black and would not restart.The customer reported a burning smell coming from the architect analyzer.There was no visible fire or smoke observed.The customer found that the scc power supply has a burn mark on it.There was no impact to patient management, user safety, or facility damage reported.
 
Additional Manufacturer Narrative
The field service engineer (fse) was dispatched to the account and identified a "burn mark" on the scc f+ power supply.The power supply was replaced to return the analyzer to normal function.A review of the architect, serial number (b)(4), service history found no contributing factor on or around the date of the event.There were no subsequent reports of smoke/burn of the scc f+ power supply after the part was replaced.A review of labeling found the architect system operations manual provides information regarding electrical hazards, and electrical safety for the architect systems.The i system service and support manual provides instructions for replacing the scc f+ power supply.The 2018 ul certification memo indicates that abbott diagnostic equipment and accessories are certified to the appropriate safety standards, and adequate protection is provided for the operator against spread of fire from the equipment.The sparks from the scc f+ power supply (rohs) was limited to the power supply only and did not spread to other components.A review of similar complaints found no additional complaints and no trends were identified for the scc-f+ power supply (rohs) (part number 7-206072-01j-117).A review of alinity i / architect i2000sr complaints found no trends with regard to the current complaint issue.Based on the investigation no product deficiency was identified for either the architect (b)(4) or the scc-f+ power supply (rohs) (part number 7-206072-01j-117).

Brand Name
ARCHITECT I2000SR ANALYZER
Common Device Name
AUTOMATED IMMUNOASSAY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8038045
Report Number1628664-2018-01987
Device Sequence Number16502778
Product Code JJE
UDI-Device Identifier00380740068851
UDI-Public00380740068851
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-98
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1